# SDR AALA202412107809

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 24,450 hours, 9,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOUD NOISE/CONTINUOUS SQUEALING COMING FROM 1R DOOR. FLIGHT ATTENDANT SAYS THE SOUND IS LIKE A BEEHIVE. MAINTENANCE INSPECTED 1R DOOR AND FOUND SLIDE COVER STRAP LOOSE AND INTERFERING WITH PRESSURE SEAL, STOWED STRAP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
